Thank you for your query at DoctorSpring.com
From your symptoms you appear to be suffering from chronic prostatitis. Your symptoms shall have the potential to reoccur and hence your symptoms at this point of time.
You need to be under regular care of urologist. Pseudomonas grows in only hospitalized patients and hence the growth is a contamination. You should start yourself on T. Ofloxacin 400 mg once a day and T. Alfuzocin 10 mg under the care of your urologist. You may also consider getting prostate massage by your urologist and also get expressed prostatic secretions culture. That will be helpful in identifying the exact organisms.
Feel free to discuss further,
Patient replied :
In my last two erections I did not ejaculate after which which I suffered pain in my left testicle when erection subsided. Is there some relation between two problems?
A lot of patients when on tamsulosin may not ejaculate. Some patients experience retrograde ejaculation when on tamsulosin and hence dry orgasm.
There is no relation between dry orgasm and testicular pain.
There is nothing to worry about and occasionally testicular pain can happen after intercourse or masturbation.
Stay reassured and start treatment of prostatitis.
Patient replied :
I did not ejaculate deliberately... I didn't want to. So I avoided because it aggrevates the condition. Please also advice me about consuming beer.. is it helpful or bad in such conditions
Intentionally stopping ejaculation can certainly cause pain and also worsen your prostatitis.
Refrain from this activity in future and start medications under the care of urologist. This will take care of your condition.
Consuming beer has no relation to your condition.
Dr. Rajiv Goel.